# SDR DALA2017040302665

- Difficulty date: March 31, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 67,832 hours, 50,330 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod End
- Condition: Damaged
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR GEAR TAB, OTBD CONTROL ROD, FWD ROD END PULLING OUT OF ROD, RIVET SHEARED AND NUT LOOSE.   REPAIRED IAW AMM 27-30-04.
